# SDR CA961216008

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 85411782003
- Condition: Cracked
- Location: Actuator
- Part time: 4,605 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH LANDING GEAR ACTUATOR SUPPORT FITTINGS FOUND CRACKED. BOTH FITTINGS ARE POST-MOD 8/1830 AND 8/2049 IN ACCORDANCE WITH BRAD SB 8-54-27 AND 8-54-34 RESPECTIVELY AS MANDATED BY AIRWORTHINESS DIRECTIVE CF-91-25. CRACKS FOUND IN SAME AREA AS PER THE PRE-AD CRACKING. CRACKS WERE ONLY DETECTED BY MAGNETIC PARTICLE INSPECTION WHICH WAS CARRIED OUT ONLY AS A PRECAUTION. IT HAS BEEN NOTED THAT A NEW FITTING OF IMPROVED MANUFACTURE PER MOD 8/2075 IS AVAILABLE, ALTHOUGH IT IS NOT BEING INTRODUCED IN THE FIELD PER THE SB.
